IPI
Fourier-Laplace structure of the inverse scattering problem for the radiative transport equation
John C. Schotland Vadim A. Markel
Inverse Problems & Imaging 2007, 1(1): 181-188 doi: 10.3934/ipi.2007.1.181
We consider the inverse scattering problem for the radiative transport equation. We show that the linearized form of this problem can be formulated in terms of the inversion of a suitably defined Fourier-Laplace transform. This generalizes a previous result obtained within the diffusion approximation to the radiative transport equation.
keywords: Inverse scattering radiative transport.

Year of publication

Related Authors

Related Keywords

[Back to Top]